# SDR DL76P961354

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR TRACK LIGHTS INOPERATIVE.  BOTH LT AND RT SIDES FROM ROW 34 AFT.  REPLACED BATTERY PACK 9010.  SYSTEM OPERATION NORMAL.
